# SDR AALA201603249012

- Difficulty date: March 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON LT WING NR 3 SPOILER HINGE PIN, BETWEEN WS 7792 & 8268.  REPLACED LT WING NR 3 SPOILER HINGE PIN IAW AMM 27-64-43.
